Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 196, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Sep 17, 2016, 4:17 PM MDT for Union County, New Mexico. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 17, 2016, 4:17 PM MDT (22:17 UTC)
- Expired
- Sep 17, 2016, 4:45 PM MDT
- In force
- 28 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Union County, NM
The radar
The Cannon AFB radar (KFDX), 195 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 17, 2:19 PM MDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.3 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 874 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 774 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.4
The text
As transmitted.
212
WUUS55 KABQ 172217
SVRABQ
NMC059-172245-
/O.NEW.KABQ.SV.W.0196.160917T2217Z-160917T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
417 PM MDT SAT SEP 17 2016
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL UNION COUNTY IN NORTHEASTERN NEW MEXICO...
* UNTIL 445 PM MDT.
* AT 416 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES
SOUTHWEST OF MOUNT DORA...OR 21 MILES WEST OF CLAYTON...MOVING
SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CLAYTON AND MOUNT DORA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
TO REPORT SEVERE WEATHER...CONTACT THE NATIONAL WEATHER SERVICE
OFFICE IN ALBUQUERQUE AT 1.888.386.7637.
&&
LAT...LON 3621 10334 3642 10373 3659 10359 3647 10319
TIME...MOT...LOC 2216Z 296DEG 25KT 3645 10357
HAIL...1.25IN
WIND...60MPH
$$
SHOEMAKE1 follow-up statement
989
WWUS55 KABQ 172234
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
434 PM MDT SAT SEP 17 2016
NMC059-172245-
/O.CON.KABQ.SV.W.0196.000000T0000Z-160917T2245Z/
UNION-
434 PM MDT SAT SEP 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR CENTRAL UNION COUNTY...
AT 434 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF MOUNT DORA...OR 14 MILES WEST OF CLAYTON...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CLAYTON AND MOUNT DORA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3626 10331 3637 10356 3654 10351 3647 10319
TIME...MOT...LOC 2234Z 283DEG 23KT 3642 10343
HAIL...1.25IN
WIND...60MPH
$$
SHOEMAKEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 3:19 PM MDT, 58 minutes earlier.
Area forecast discussion, Sep 17, 3:19 PM MDT, 58 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 319 PM MDT SAT SEP 17 2016 .SYNOPSIS... Another active afternoon and evening for our eastern areas. Less activity for Sunday and Monday as high pressure tries to build in from the south. Storm off Baja CA will move inland will weaken as it moves inland early next week, but will drag moisture north for another round of showers and storms for Tuesday through Thursday. Weak tropical system looks to stay away from us for later next week. Instead, a strong trough will swing across NM late next week with dry and cooler weather. && .DISCUSSION... Showers and storms firing across the eastern highlands this afternoon and will move onto the plains later on. Potential for isolated severe storms with large hail and damaging winds the main concern. We can't rule out a brief, isolated tornado though. Storms will diminish after dark and be mostly over by midnight. Flow aloft will switch to the northwest with drier air moving in for Sunday and Monday. High pressure centered to our southeast will build toward NM during this time. Result will be little or no convection both days. By late Monday some mid level moisture may reach the upper Gila region of the southwest mountains and produce a high based shower or storm. Highs will be warmer both days, well above normal in the east. A closed low is forming off the southern CA coast and will retrograde west to southwest while deepening the next couple of days. it will finally lift northeast Monday night and Tuesday, pulling some moisture northward with it, despite the low rapidly filling. The low will also push the high pressure center back to our east. So we are looking at a decent tap of moisture to stream northeast, especially for the latter half September. So, showers and storms will form over the west on Tuesday, and over the west and central areas Wednesday and Thursday, with the east missing out on the bulk of the rain. A drying trend is expected to return for late next week and weekend. A strong closed low over the Pacific Northwest will cross the northern Rockies and move onto the northern plains late Friday into the weekend. The trough will be strong enough to scour out most of our moisture, resulting in just isolated showers and storms Friday into next weekend. CHJ && .FIRE WEATHER... After a round of strong storms across NE portions of the fire weather forecast area this evening, dry air that has already moved over central and western areas will continue to advance eastward. No precipitation is expected areawide Sunday, and not until late Monday over far southwestern areas. Sub 15% humidities will be the norm on Sunday and Monday with the exception of the highest terrain and the far eastern plains. High temperatures will vary from 2 to 10 degrees above normal on Sunday, and as much as 13 degrees above normal on Monday. Haines will also reach 5 in most areas Sunday, and should even reach 6 across west central and north central areas Monday. Tuesday through the middle of the coming work week will bring increasing moisture and thunderstorm chances as a large mid-level anticyclonic circulation shifts from southern New Mexico northeastward over the midwest US. Meanwhile a low pressure system will drop into the Pacific northwest drawing subtropical moisture northward over NM. Initially western zones will be favored for wetting precipitation Tuesday, but a disturbance off the Baja Peninsula will eject northeastward across the Four Corners region Tuesday night and possibly into Wednesday steering wetting precipitation onto the plains as well. Temperatures and Haines indices will trend downward with the increasing moisture. Look for winds to strengthen and for showers and thunderstorms to remain fairly widespread Thursday as the aforementioned upper low makes inroads into the western US and steers stronger southwest winds aloft over New Mexico. 44 && .AVIATION... 18Z TAF CYCLE Dry air aloft will continue to move in from the W keeping western TAFs dry today, but moist low level air E of the central MT chain should result in some showers and thunderstorms. Mesoscale models favor NE and SE areas for convection this afternoon and evening. Dry air will continue to overspread the forecast area from the NW tonight, but there is moderate confidence that enough moisture will linger in central and eastern Chaves County and southern Roosevelt County for a return of low clouds with MVFR conditions early Sunday morning. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 41 84 43 86 / 0 0 0 0 Dulce........................... 31 79 34 82 / 0 0 0 0 Cuba............................ 39 78 42 80 / 0 0 0 5 Gallup.......................... 30 83 34 84 / 0 0 5 5 El Morro........................ 32 79 38 80 / 0 0 5 10 Grants.......................... 35 82 40 83 / 0 0 5 5 Quemado......................... 40 81 45 81 / 0 0 5 10 Glenwood........................ 50 86 54 88 / 0 5 5 10 Chama........................... 32 72 35 76 / 5 0 0 5 Los Alamos...................... 45 78 47 80 / 5 0 0 5 Pecos........................... 43 77 45 82 / 10 0 0 5 Cerro/Questa.................... 37 76 40 79 / 10 0 0 5 Red River....................... 31 66 33 71 / 10 0 0 5 Angel Fire...................... 28 72 28 76 / 10 0 0 5 Taos............................ 36 78 37 82 / 10 0 0 0 Mora............................ 39 75 42 80 / 10 0 0 5 Espanola........................ 47 83 49 85 / 10 0 0 5 Santa Fe........................ 45 77 47 81 / 10 0 0 5 Santa Fe Airport................ 44 82 46 84 / 10 0 0 5 Albuquerque Foothills........... 51 83 52 85 / 5 0 0 5 Albuquerque Heights............. 54 85 55 87 / 5 0 0 5 Albuquerque Valley.............. 51 87 51 88 / 5 0 0 5 Albuquerque West Mesa........... 52 86 53 87 / 0 0 0 5 Los Lunas....................... 52 87 53 88 / 5 0 0 5 Rio Rancho...................... 51 86 53 87 / 5 0 0 5 Socorro......................... 54 88 54 89 / 5 0 0 5 Sandia Park/Cedar Crest......... 45 79 47 80 / 5 0 0 5 Tijeras......................... 44 82 50 83 / 5 0 0 5 Moriarty/Estancia............... 41 80 46 82 / 10 0 0 5 Clines Corners.................. 43 78 45 82 / 10 0 0 5 Gran Quivira.................... 47 81 50 83 / 10 0 0 5 Carrizozo....................... 54 85 55 87 / 10 10 5 10 Ruidoso......................... 48 78 50 80 / 20 10 5 10 Capulin......................... 44 82 45 85 / 30 0 0 0 Raton........................... 42 84 44 87 / 20 0 0 0 Springer........................ 42 84 44 88 / 20 0 0 0 Las Vegas....................... 43 80 45 84 / 20 0 0 5 Clayton......................... 51 86 55 90 / 30 0 0 0 Roy............................. 46 84 49 87 / 20 0 0 0 Conchas......................... 55 89 57 91 / 20 0 0 5 Santa Rosa...................... 54 88 55 91 / 20 0 0 5 Tucumcari....................... 56 91 57 93 / 30 0 0 5 Clovis.......................... 58 88 55 90 / 30 0 5 5 Portales........................ 60 88 56 90 / 30 0 5 5 Fort Sumner..................... 58 89 56 91 / 20 0 0 5 Roswell......................... 60 92 57 94 / 30 5 5 5 Picacho......................... 55 86 55 87 / 20 10 10 10 Elk............................. 52 81 52 82 / 20 10 10 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && 40
Hazardous weather outlook, Sep 17, 5:26 AM MDT, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 526 AM MDT SAT SEP 17 2016 NMZ501>540-181130- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 526 AM MDT SAT SEP 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A RISK OF SEVERE THUNDERSTORMS ACROSS THE EASTERN PLAINS MAINLY DURING THE AFTERNOON AND EVENING HOURS. LARGE HAIL AND DAMAGING WIND ARE THE MAIN THREATS BUT A TORNADO CANNOT BE RULED OUT...ESPECIALLY ACROSS THE FAR EAST CENTRAL AND SOUTHEAST PLAINS. AREAS EAST AND SOUTH OF A CLOVIS TO FORT SUMNER TO DUNKEN LINE WILL BE THE MOST LIKELY FOR SEVERE STORM IMPACTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HAZARDOUS WEATHER IS NOT EXPECTED SUNDAY OR MONDAY. HOWEVER...AN ACTIVE THUNDERSTORM PATTERN WILL RETURN BY MID-WEEK WITH POTENTIALLY HIGH IMPACT WEATHER DEVELOP LATE NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG NMWX. 41
In the hours before
Special weather statement, Sep 17, 2:19 PM MDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 219 PM MDT SAT SEP 17 2016 NMZ512-514-517-172045- LOWER CHAMA RIVER VALLEY-SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- 219 PM MDT SAT SEP 17 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SANTA FE COUNTY UNTIL 245 PM MDT... AT 219 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER RIO CHIQUITO...OR NEAR CHIMAYO...MOVING EAST AT 15 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CHIMAYO...RIO CHIQUITO...CUNDIYO...TRUCHAS AND CORDOVA. && LAT...LON 3594 10594 3603 10593 3606 10574 3591 10575 TIME...MOT...LOC 2019Z 271DEG 12KT 3599 10586 GUYER
Special weather statement, Sep 17, 2:49 PM MDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 249 PM MDT SAT SEP 17 2016 NMZ527-172100- RATON RIDGE/JOHNSON MESA- 249 PM MDT SAT SEP 17 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL COLFAX COUNTY UNTIL 300 PM MDT... AT 248 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTHWEST OF CAPULIN...OR 18 MILES SOUTHWEST OF DES MOINES... MOVING EAST AT 20 MPH. PENNY SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL COLFAX COUNTY. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR NORTHEASTERN NEW MEXICO. LAT...LON 3658 10427 3668 10422 3666 10401 3647 10408 TIME...MOT...LOC 2048Z 281DEG 17KT 3660 10409 GUYER
Special weather statement, Sep 17, 2:51 PM MDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 251 PM MDT SAT SEP 17 2016 NMZ538>540-172115- SOUTHWEST CHAVES COUNTY-CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY- 251 PM MDT SAT SEP 17 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN AND WEST CENTRAL CHAVES COUNTIES UNTIL 315 PM MDT... AT 251 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES WEST OF DEXTER TO 17 MILES SOUTH OF PICACHO. MOVEMENT WAS SOUTHEAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS. HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THESE STORMS. THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN LINCOLN AND WEST CENTRAL CHAVES COUNTIES. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHEASTERN AND CENTRAL NEW MEXICO. LAT...LON 3299 10447 3298 10498 3321 10523 3321 10471 TIME...MOT...LOC 2051Z 292DEG 22KT 3310 10468 3310 10505 GUYER
Special weather statement, Sep 17, 3:04 PM MDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 304 PM MDT SAT SEP 17 2016 NMZ527-528-530-172130- UNION COUNTY-RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS- 304 PM MDT SAT SEP 17 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL UNION AND EAST CENTRAL COLFAX COUNTIES UNTIL 330 PM MDT... AT 304 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES NORTHEAST OF FARLEY...OR 16 MILES SOUTH OF DES MOINES...MOVING SOUTHEAST AT 30 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MOUNT DORA. MOTORISTS CAN EXPECT BRIEF BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON HIGHWAYS AS STORMS MOVE THROUGH THE AREA. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR NORTHEASTERN NEW MEXICO. LAT...LON 3654 10424 3670 10406 3652 10348 3617 10377 TIME...MOT...LOC 2104Z 305DEG 31KT 3654 10394 40
Special weather statement, Sep 17, 3:25 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 325 PM MDT SAT SEP 17 2016 NMZ530-172145- UNION COUNTY- 325 PM MDT SAT SEP 17 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UNION COUNTY UNTIL 345 PM MDT... AT 325 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF KENTON...OR 35 MILES NORTHWEST OF BOISE CITY... MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN UNION COUNTY. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR NORTHEASTERN NEW MEXICO. LAT...LON 3685 10301 3693 10324 3700 10322 3700 10301 TIME...MOT...LOC 2125Z 272DEG 16KT 3698 10306 GUYER
Special weather statement, Sep 17, 4:02 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
402 PM MDT SAT SEP 17 2016
NMZ530-172245-
UNION COUNTY-
402 PM MDT SAT SEP 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION COUNTY UNTIL 445 PM
MDT...
AT 401 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 5 MILES NORTHWEST OF CLAYTON LAKE STATE PARK TO
14 MILES SOUTHWEST OF GRENVILLE. MOVEMENT WAS EAST AT 20 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CLAYTON...GRENVILLE...MOUNT DORA...
CLAYTON LAKE STATE PARK AND SENECA.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
NORTHEASTERN NEW MEXICO.
LAT...LON 3628 10355 3643 10394 3671 10343 3661 10300
3655 10301
TIME...MOT...LOC 2201Z 289DEG 18KT 3663 10338 3643 10377
GUYERThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 17, 4:11 AM MDT | Special Weather Statement | ABQ | San Miguel | 34 min |
| Sep 17, 4:29 AM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 46 min |
| Sep 17, 5:12 AM MDT | Special Weather Statement | ABQ | San Miguel | 48 min |
| Sep 17, 7:56 AM MDT | Special Weather Statement | ABQ | Harding | 64 min |
| Sep 17, 1:48 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 42 min |
| Sep 17, 2:17 PM MDT | Special Weather Statement | ABQ | Colfax | 13 min |
| Sep 17, 2:19 PM MDT | Special Weather Statement | ABQ | Los Alamos | 26 min |
| Sep 17, 2:49 PM MDT | Special Weather Statement | ABQ | Colfax | 11 min |
| Sep 17, 2:51 PM MDT | Special Weather Statement | ABQ | Chaves | 24 min |
| Sep 17, 3:04 PM MDT | Special Weather Statement | ABQ | Union | 26 min |
| Sep 17, 3:06 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 39 min |
| Sep 17, 3:21 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 38 min |
| Sep 17, 3:25 PM MDT | Special Weather Statement | ABQ | 20 min | |
| Sep 17, 4:02 PM MDT | Special Weather Statement | ABQ | Union | 43 min |
| Sep 17, 4:45 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 60 min |
| Sep 17, 5:59 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Quay | 46 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.